advertisement
Question
Posted by: cat | 2010/07/12

nur isterate inspuiting

ek wil net graag weet ek het die 4 julie my laaste menstruasie gehad en die 7 julie 2010 gegaan vir die nur isterate inspuiting ,wat is die simptome vir die inspuiting en hoe lank duur dit ,ek is baie naar ,ek was ook vir n geruime tyd op behandeling cilift maar ek drink dit van verlede week nie meer nie kan dit wees dat dit die oorsaak van die naarheid wees ek hoop van harte so.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The injectable and stopping Cilift coIuld both be causes for the nausea. Nuristerate lasts for 2 months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/15

The injectable and stopping Cilift coIuld both be causes for the nausea. Nuristerate lasts for 2 months.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement